Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 251, NWS Tulsa, OK

October 13, 2014Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 13, 2014, 3:37 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 3:37 AM CDT (08:37 UTC)
Expired
Oct 13, 2014, 4:00 AM CDT
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 152 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 3:55 AM CDTTSTM WND DMG1 N Swink, OKTREE LIMBS DOWN NORTH OF SWINK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS54 KTSA 130837
SVRTSA
OKC023-127-130900-
/O.NEW.KTSA.SV.W.0251.141013T0837Z-141013T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
337 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
  EAST CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 400 AM CDT

* AT 335 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
  TOWSON...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...OLETA...CORINNE...SOBOL AND
  CLOUDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3397 9548 3453 9518 3450 9504 3424 9504
      3424 9505 3423 9514 3394 9515 3393 9517
      3395 9522 3393 9524 3391 9525
TIME...MOT...LOC 0837Z 217DEG 45KT 3408 9525

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
655 
WWUS54 KTSA 130851
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 AM CDT MON OCT 13 2014

OKC023-127-130900-
/O.CON.KTSA.SV.W.0251.000000T0000Z-141013T0900Z/
CHOCTAW OK-PUSHMATAHA OK-
351 AM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES UNTIL 400 AM CDT...

AT 349 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
OLETA...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTIES..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3453 9518 3450 9504 3424 9504 3424 9505
      3423 9514 3394 9515 3393 9517 3395 9522
TIME...MOT...LOC 0851Z 217DEG 45KT 3418 9514

HAIL...0.75IN
WIND...60MPH

$$
100 
WWUS54 KTSA 130857
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT MON OCT 13 2014

OKC023-127-130907-
/O.EXP.KTSA.SV.W.0251.000000T0000Z-141013T0900Z/
CHOCTAW OK-PUSHMATAHA OK-
357 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES WILL EXPIRE AT 400 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM.

LAT...LON 3453 9518 3450 9504 3424 9504 3424 9505
      3423 9514 3394 9515 3393 9517 3395 9522
TIME...MOT...LOC 0857Z 217DEG 45KT 3424 9508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:03 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Oct 13, 12:03 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT MON OCT 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... WIDESPREAD THUNDERSTORM ACTIVITY IS CURRENTLY
MOVING INTO EASTERN OKLAHOMA AND WILL AFFECT ALL OF OUR OKLAHOMA
TAF SITES. PREVAILING MVFR CONDITIONS... WITH INTERMITTENT IFR
CONDITIONS ARE EXPECTED. THIS ACTIVITY WILL CONTINUE DEVELOPING
EASTWARD OVERNIGHT... AFFECTING OUR ARKANSAS SITES BEGINNING BY
AROUND 9Z. FOLLOWING THE INITIAL THUNDERSTORMS... RAIN SHOWERS AND
MVFR CEILINGS WILL PREVAIL THROUGH MUCH OF THE DAY MONDAY WITH
VERY WINDY CONDITIONS DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 841 PM CDT SUN OCT 12 2014/

DISCUSSION...
A POTENT STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT AND
MONDAY. LOW LEVEL MOISTURE IS BEGINNING TO RETURN TO THE AREA BUT
IT IS A LATE ARRIVAL AND THUS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL SEE THE GREATEST POTENTIAL FOR DAMAGING WINDS AND
ISOLATED QLCS TYPE TORNADOES OVERNIGHT. TO THE NORTH...IT IS A
RACE AGAINST TIME WITH THE MOISTURE RETURN AS ELEVATED STORMS HAVE
ALREADY DEVELOPED IN WEST CENTRAL OKLAHOMA AND WILL BE APPROACHING
NORTHEAST OKLAHOMA BEFORE MIDNIGHT. THESE INITIAL STORMS MAY POSE
A HAIL THREAT...WITH A MARGINAL WIND THREAT STILL EXPECTED IN THE
NORTH WITH THE EVENTUAL SQUALL LINE AFTER MIDNIGHT.

THE MAIN CHANGES TO THE FORECAST ARE TO UP SKY COVER OVERNIGHT AND
TO ADJUST TEMPERATURES AND DEWPOINTS OVERNIGHT TO FIT THE OBSERVED
AND EXPECTED TRENDS. WE WILL SEE RISING TEMPERATURES AND DEWPOINTS
UNTIL THE ARRIVAL OF SIGNIFICANT STORMS SO THE CURRENT READINGS
WILL BE THE FORECAST LOWS AT LEAST IN THE NORTH. THE SOUTHERN PART
OF THE FORECAST AREA IS WARMER NOW...SO THEY WILL SEE THEIR
OVERNIGHT LOWS OCCUR FOLLOWING THE ONSET OF STORMS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 13, 12:23 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT MON OCT 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1223 AM CDT MON OCT 13 2014

...ELEVATED SEVERE WEATHER THREAT TONIGHT INTO MONDAY MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ENTERED INTO EASTERN
OKLAHOMA AND WILL CONTINUE TO SPREAD ACROSS EASTERN OKLAHOMA AND
ALSO NORTHWEST ARKANSAS TONIGHT INTO MONDAY MORNING. AN ELEVATED
POTENTIAL FOR SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING
HOURS MONDAY WITH DAMAGING WINDS...INCLUDING THE THREAT FOR A FEW
TORNADOES. THE GREATEST WIND AND TORNADO THREAT WILL BE ALONG AND
SOUTH OF INTERSTATE 40.

IN ADDITION...HEAVY RAINFALL WILL BE LIKELY WITH THESE STORMS AND
GIVEN THE RECENT RAINS...EXCESS RUNOFF AND LOCALIZED FLASH
FLOODING WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/
ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
         RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS MONDAY MORNING WITH ALL MODES OF
SEVERE WEATHER POSSIBLE...INCLUDING HEAVY RAINFALL.

A COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION DURING THE
MORNING MONDAY...WITH STORMS SHIFTING EAST OF THE REGION MONDAY
AFTERNOON. RAIN SHOWERS WILL REMAIN POSSIBLE BEHIND THE COLD FRONT
INTO MONDAY NIGHT BEFORE THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS
TO THE EAST. STRONG AND GUSTY NORTHWEST WINDS IN THE 30 TO 40 MILE
AN HOUR RANGE WILL BE LIKELY BEHIND THE FRONT MONDAY AND
CONTINUING INTO TUESDAY.

IN THE WAKE OF THE EXITING UPPER LEVEL LOW...SEASONAL TEMPERATURES
AND DRY CONDITIONS ARE FORECAST FOR THE SECOND HALF OF THE
UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 13, 2:03 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT MON OCT 13 2014

OKZ049-073-130730-
PITTSBURG OK-PUSHMATAHA OK-
203 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG AND WESTERN PUSHMATAHA

AT 203 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HAYWOOD TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9568 3459 9568 3459 9588
      3468 9589 3468 9604 3483 9610 3505 9610
      3515 9600 3514 9591 3517 9588 3519 9578
      3518 9575 3522 9565 3427 9542 3419 9578
TIME...MOT...LOC 0703Z 186DEG 34KT 3490 9603 3436 9585
Local storm report, Oct 13, 2:12 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
10/13/2014  M60 MPH          MUSKOGEE           OK   MESONET

&&

DMJ
Special weather statement, Oct 13, 2:22 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT MON OCT 13 2014

OKZ072-074-076-130745-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
222 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEOTA...MOVING
NORTHEAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3518 9453 3504 9490 3525 9510 3564 9494
      3563 9447
TIME...MOT...LOC 0722Z 228DEG 33KT 3528 9492
Special weather statement, Oct 13, 2:35 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT MON OCT 13 2014

OKZ049-053-070-071-073>075-130800-
CHOCTAW OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-PUSHMATAHA OK-
235 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...WESTERN HASKELL...MCINTOSH...PITTSBURG...PUSHMATAHA
     AND LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 235 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF FEATHERSTON TO 4 MILES SOUTH OF
STANLEY TO 7 MILES SOUTH OF BOSWELL...MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3387 9584 3394 9594 3416 9593 3417 9578
      3450 9579 3451 9568 3459 9568 3460 9589
      3544 9581 3563 9514 3489 9506 3386 9543
      3389 9551 3388 9555 3393 9559 3388 9569
      3389 9575 3386 9577
TIME...MOT...LOC 0735Z 221DEG 49KT 3516 9549 3451 9547
          3395 9582
Special weather statement, Oct 13, 3:03 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT MON OCT 13 2014

OKZ049-053-070-072-074>076-130845-
CHOCTAW OK-HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PUSHMATAHA
OK-SEQUOYAH OK-
303 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...HASKELL...WESTERN LE FLORE...PUSHMATAHA AND LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 303 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF PORUM TO CLAYTON LAKE STATE PARK
TO 7 MILES SOUTHWEST OF GAY...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9555 3393 9559 3388 9569 3387 9584
      3392 9589 3455 9552 3503 9542 3503 9535
      3516 9535 3516 9539 3539 9534 3560 9486
      3478 9478 3450 9494 3450 9504 3432 9504
      3423 9509 3423 9514 3413 9515 3387 9529
TIME...MOT...LOC 0803Z 240DEG 45KT 3535 9520 3458 9525
          3390 9568
Special weather statement, Oct 13, 3:15 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT MON OCT 13 2014

ARZ010-019-020-029-130900-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-
315 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD AND WASHINGTON

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN AND NORTHERN SEBASTIAN

AT 315 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF MORROW TO 4 MILES NORTHWEST OF
DORA TO 6 MILES SOUTHWEST OF MILL CREEK...MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3542 9400 3522 9444 3540 9443 3606 9454
      3621 9412 3621 9406 3583 9401
TIME...MOT...LOC 0815Z 230DEG 47KT 3583 9451 3552 9446
          3531 9450

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 11:50 PM CDTSpecial Weather StatementTSACreek, Pawnee55 min
Oct 13, 12:29 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Oct 13, 12:33 AM CDTSpecial Weather StatementTSAPittsburg42 min
Oct 13, 12:52 AM CDTSpecial Weather StatementTSAOsage38 min
Oct 13, 1:11 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner34 min
Oct 13, 1:15 AM CDTSpecial Weather StatementTSATulsa30 min
Oct 13, 1:37 AM CDTSpecial Weather StatementTSAHaskell, Latimer23 min
Oct 13, 1:51 AM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner24 min
Oct 13, 2:03 AM CDTSpecial Weather StatementTSAPittsburg27 min
Oct 13, 2:08 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner32 min
Oct 13, 2:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Oct 13, 2:32 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah43 min
Oct 13, 2:35 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha25 min
Oct 13, 3:03 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pushmataha42 min
Oct 13, 3:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg, Pushmataha3 hr
Oct 13, 3:43 AM CDTSpecial Weather StatementTSALeFlore, Sequoyah32 min
Oct 13, 4:17 AM CDTSpecial Weather StatementTSALeFlore28 min
Oct 13, 8:28 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more13 hr
Oct 13, 12:08 PM CDTRiver Flood WarningTSALeFlore45 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.